| Model Number |
N/A |
| Medical Device Problem Codes |
Inflation Problem (1310); Gas/Air Leak (2946); Pressure Problem (3012)
| Health Effect - Clinical Code |
No Clinical Signs, Symptoms or Conditions (4582)
| Date of Event |
10/06/2022
Type of Reportable Event
Malfunction
Event or Problem Description
It was reported that during surgery when inflating a sterile tourniquet, it had a leakage defect between the cable and the strap.When inflating, the device had trouble holding the required pressure, and there was an air leak.There was no consequences or impact to the patient, and there was a couple of minutes of delay.The device was brand new but another device was successfully used in its place.Surgical technique was utilized.Due diligence is complete as multiple attempts were made.However; no further information is available.As no additional information or product is available, we are unable to provide further information.
Additional Manufacturer Narrative
(b)(4) the device will not be returned for analysis.However; an investigation of the reported event is in progress.Once the investigation is completed, a supplemental medwatch 3500a will be submitted.Investigation incomplete.
Event or Problem Description
No additional event information available.
Additional Manufacturer Narrative
This event has been recorded by zimmer biomet under: (b)(4).This medwatch is being filed to relay additional information.When connected to a known working ats in the lab, the ats had to keep pumping air to keep the cuff inflated, confirming a leak.A bubble test determined the leak was located where the pvc tubing connects to the right-angle connectors of the cuff.Review of the device history record identified no deviations or anomalies during manufacturing related to the reported event.A definitive root cause cannot be determined.The event is confirmed.If any further information is found which would change or alter any conclusions or information, a supplemental report will be filed accordingly.Zimmer biomet will continue to monitor for trends.